Yesterday I had my second Remicade Infusion. They also gave me Phenergan and Benadryl to contract the itching reaction I get from the Remicade.
I arrived with a migraine, several days long of varying degrees at this point and it got worse as I sat there. They gave me the Phenergan and Beadryl about halfway through again and I passed out. They had to wake me when the treatment was over and I stayed groggy and cranky for hours. I also felt irrationally persecuted and victimized all day long, which is nothing like me at all. I looked up Phenergan and saw that does cause irrational moods, so I am blaming that. But it could also just be too many days with too much pain.
I also awoke at about 2 am with the same strong smell I had the day after Remicade last infusion. I got up and washed and within 15 minutes I could smell it again. I can’t seem to find anything on smell being a side effect for any of the medications they give me. I would love to hear from anyone else who has this side effect.